See Alike in...

Alike App

Browser

vvVvv

628d

once again throwing this out here. been dealing with a lot of pain due to my hip being in the wrong spot and I really need advice on dealing with the pain

    • Caeda

      622d

      Finding a good DO that listens to me and my body is proving to be helpful. I had seen a DO for OMT before for a couple of years and each time I saw them they did the same 5 snaps and cracks and sent me on my way. I now think that practice increased my pain. I have seen a new DO twice and asked them not to do any cracking (HVLA) as my body can’t handle it. The manipulations are now gentle and targeted to where I need them at the time of visit with a noticeable difference in mobility each time. ❤️

    • Cloudlight

      628d

      i will often stretch/re-align my hip by gently pulling my knee up to my chest with my hands under the crook of my knee. Absolutely listen to your body when you do this, though. If you feel any resistance, tension, or pain, DON'T force it. Avoid sitting if possible, especially for an hour or more at a time. Standing or laying on your back will keep your hips aligned, but sitting will put pressure on your joints to spread out just a tiny bit and risk coming back together incorrectly when you stand up. Heat, not ice, unless you're dealing with pain from inflammation as well, and regular gentle stretching whenever you have an opportunity to do so. Hope at least one of those can help you even a little! Good luck and be kind to yourself!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion